MAUDE Adverse Event Report: VYAIRE MEDICAL OY LULLABY REUSABLE SKIN TEMPERATURE PROBE; WARMER, INFANT RADIANT

VYAIRE MEDICAL OY LULLABY REUSABLE SKIN TEMPERATURE PROBE; WARMER, INFANT RADIANT
Model Number LULLABY REUSABLE SKIN TEMPERATURE PROBE
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 6600-0628-700 lullaby reusable skin temperature probe won't warm the babies (temperature probe error/failure).They switched out the device but stay the same.There was no patient impact/harm reported.

Brand Name
LULLABY REUSABLE SKIN TEMPERATURE PROBE
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
THERMOMETRICS DE MEXICO S.A. DE C.V
calle siete norte
no 110 ciudad industrial otay
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15246515
Report Number3010838917-2022-00007
Device Sequence Number14905053
Product Code FMT
UDI-Device Identifier10190752181236
UDI-Public(01)10190752181236
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K120168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLULLABY REUSABLE SKIN TEMPERATURE PROBE
Device Catalogue Number6600-0628-700
Device Lot NumberNO INFORMATION
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown